MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-85
Medical Device Problem Codes Failure to Sense (1559); Device Dislodged or Dislocated (2923); Appropriate Device Problem Term/Code Not Available (3191); High Capture Threshold (3266)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 12/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-45 lead, implanted: (b)(6) 2009.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced diaphragmatic stimulation from their right ventricular (rv) lead.It was also noted the lead exhibited high thresholds and no sensing was observed in both bipolar and unipolar configuration.A chest x-ray revealed that the lead had dislodged.The lead was reprogrammed off.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320291
Report Number2649622-2017-01494
Device Sequence Number532868
Product Code DTB
UDI-Device Identifier00643169550797
UDI-Public00643169550797
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2018
Device Model Number5076-85
Device Catalogue Number5076-85
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2016
Supplement Date Received by Manufacturer12/18/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR